# SDR ASAA2019032228754

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,467 hours, 7,033 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 130723
- Condition: Inoperative
- Location: Apu
- Part time: 1,911 hours, 3,562 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START ILLUMINATED AFTER 5 MIN, FAULT LITE EXTINGUISHED. UPON RESTART APU LOW OIL PRESSURE ILLUMINATED. GROUNDED - YES. VERIFIED DISCREPANCY. ACCOMPLISHED FIM 49-40 TASK 805. FOUND IGNITION UNIT INOP. REMOVED AND REPLACED IGNITION UNIT REF AMM 49-41-31. OPS TEST GOOD REF AMM 49-11-00. ACCOMPLISHED APU BITE FIM 49-60 TASK 801. NO FAULTS FOUND. PERFORMED APU GROUND RUN REF AMM 49-11-00/501. SYS CHKS NML. CLEARS MEL 49-1B.
